# SDR SIMA20201020003

- Difficulty date: October 20, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,718 hours, 43,234 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FWD YOKE STRUCTURE, FWD OUTBOARD LOWER SIDE IS CRACKED.  C/A: R & R RT ENGINE FWD LOWER YOKE FITTING, IAW ERS-EM-54MR-698.
